Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 41, Number 3  


A version of the discrete Fourier transform with nodes on parallelepipedal lattices
V. B. Kashkin, M. V. Noskov, N. N. Osipov
355
Optimization of a class of discrete step control systems
Sh. F. Maharramov, K. B. Mansimov
360
A generalization of the gradient projection method to extremal problems with preconvex constraints
V. I. Zabotin, Yu. A. Chernyaev
367
The general solution to the principal-agent problem with symmetric information under risk conditions
A. D. Khalezov
374
The problem of finding approximate solutions to nonlinear differential equations
A. M. Shloma
384
The corner boundary layer in nonlinear singularly perturbed elliptic equations
I. V. Denisov
390
Difference schemes on irregular grids for equations of mathematical physics with variable coefficients
V. I. Mazhukin, D. A. Malafei, P. P. Matus, A. A. Samarskii
407
A method for approximate solution in $C^2$ of a hyperbolic equation with Lipschitz nonlinearity
A. Yu. Shcheglov
420
A correct treatment of an ill-posed boundary equation in the acoustics of closed regions
M. A. Sumbatyan
436
Unsteady boundary layers on the porous plates in a rotating slot with injection and suction
A. A. Gurchenkov
443
Synthesis of currents on a strip for a given physically allowable radiation pattern
S. I. Èminov
450
Equivalence of solutions to the integral and differential equations of neutron propagation in infinite media
A. P. Platonov
459
Multiple one-dimensional and spherically symmetric self-similar solutions to the nonlinear wave equation for the Higgs field in the de Sitter space
A. L. Duischko, N. B. Konyukhova
467
Example of simultaneous numerical solution of the Boltzmann and Navier–Stokes equations
S. P. Popov, F. G. Cheremisin
489
A method for solving a discrete optimization problem with polynomially tabular functions
A. I. Diveev
501
Stochastic approximation of Boolean functions
V. V. Tarasov
508
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021